# SDR 2008UALA01815

- Difficulty date: April 1, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N850UA
- Make and model: Airbus A319-131
- Aircraft serial: 1653
- Aircraft time: 22,422 hours, 8,687 cycles
- Engine: Iae V2522A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Avionics Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO SMELL OF SMOKE IN THE A/C. FOUND AVIONICS BLOWER 20HQ FAN BEARING SEIZED.  REPLACED AVIONICS BLOWER FAN, OPS CHECKED GOOD.
